# SDR USAA000714

- Difficulty date: May 15, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 46,854 hours
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, STRINGER HAD CORROSION, 1 INCH BY 24 INCHES, STR 20L FROM BS 727A TO 727B.  REPLACED STRINGER PER SRM 53-10-3, FIG 1 AND EA 67215.  (X)
